# SDR UHLA201510060756

- Difficulty date: October 6, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 28,797 hours, 17,733 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AP PITCH MISTRIM EICAS MESSAGE DURING DESCENT THROUGH FL315 AFTER DISCONNECTION AP IAW RT PITCH FAIL AND AP FAIL EICAS MESSAGES APPEARED.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. TROUBLESHOT IAW 27-41-00.  ACCOMPLISHED SYSTEM CUTOUT RESET AND RTS, MESSAGE CLEARED, OPS CHECK GOOD.
